MathSciNet Relay Station
MathSciNet bibliographic data
MR1607554 47B39 (34L40 47N50 81Q10 82B44)
Eliasson, L. H. Discrete one-dimensional quasi-periodic Schrödinger operators with pure point spectrum. Acta Math. 179 (1997), no. 2, 153–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement